# SDR FDEA201508052486

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 628 hours, 14,498 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: 3262154
- Part serial: 0005
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Part time: 48,996 hours, 19,459 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 320, 2 30 HRS INTO FLIGHT, RECEIVED LEVEL 1 ALERT.  ENG 2 ANTI-ICE OFF.  CONSULTED QRH, REFERENCING EXISTING MEL 30-22-02-03-A.  WE WERE CONCERNED WITH POSSIBLE LIKELY DUCK LEAK.  LANDED AT NEAREST SUITABLE AIRPORT.  TROUBLE SHOT IAW FIM 30-22-07-00.  REPLACED NR 2 ANTI-ICE SOV IAW AMM 30-22-01-4-1.  RAN NR 2 ENG IAW JRH, SYS CHECKED OK.  OPENED & CLOSED NR 2 ENG & COWLS IAW MM 71-10-00-2-1 & 52-46-01-2 & NR 2 ENG COWLS.
